Hi, I just want to describe some symptoms that I currently have and see if I can get a diagnosis. They're probably not all linked, but I thought I'd describe them anyway. I'm a 20 year old male, have no allergies that I know of and have not had a particularly large history of illness.
First of all, most worrying for me, I have what I think are sore/swollen lymph nodes in my groin/pelvic region, somewhere in the middle between the crease where the thighs meet the groin. I have one on each side, but the left one is significantly mroe painful (the pain is not unbearable, but it's definitely there). They are mostly sore when pressure is applied to them. I would describe how they feel, but I'm not entirely sure how to describe it...
Second, I have some slight cold/flu-like symptoms such as a sore throat and runny nose, but they aren't serious and seem to be disappearing. Just thought I'd mention that in case it's linked to any other symptoms.
Third, my left thigh is more sensitive than it should be. Whenever it is rubbed against something, it feels quite aggitated. This also appears to be settling down however as it is not as bad as it was before. It is perhaps not related, but my groin is also particularly itchy sometimes.
Lastly, I have a small, bumpy rash in my lower back on the left side. It itches slightly, hurts when it is rubbed against anything and feels as though it may be drying up or crusting over.
Please let me know if you know what is causing any of these symptoms or if they are serious. The lymph nodes scare me the most as I've read quite a lot about them being a sign of cancer or other serious illnesses (I've heard conflicting reports as to how often this is the case as well). I'm quite a hypochondriac, so I'd really like to know what might be wrong with me.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?